Rocky Mountain Journal of Mathematics

Quasiconformal extendability of integral transforms of Noshiro-Warschawski functions

Ikkei Hotta and Li-Mei Wang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Since the nonlinear integral transforms $$ J_{\alpha }[f](z) = \int _{0}^{z}(f'(u))^{\alpha } du $$ and $$ \ \ I_{\alpha }[f](z) =\int _0^z (f(u)/u)^{\alpha } du $$ with a complex number $\alpha $ were introduced, a great number of studies have been dedicated to deriving sufficient conditions for univalence on the unit disk. However, little is known about the conditions where $J_{\alpha }[f]$ or $I_{\alpha }[f]$ produce a holomorphic univalent function in the unit disk which extends to a quasiconformal map on the complex plane. In this paper, we discuss quasiconformal extendability of the integral transforms $J_{\alpha }[f]$ and $I_{\alpha }[f]$ for holomorphic functions which satisfy the Noshiro-Warschawski criterion. Various approaches using pre-Schwarzian derivatives, differential subordination and Loewner theory are applied to this problem.

Article information

Source
Rocky Mountain J. Math. Volume 47, Number 1 (2017), 185-204.

Dates
First available in Project Euclid: 3 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1488531896

Digital Object Identifier
doi:10.1216/RMJ-2017-47-1-185

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 30C62: Quasiconformal mappings in the plane 44A15: Special transforms (Legendre, Hilbert, etc.)

Keywords
Univalent function integral transform Noshiro-Warschawski theorem quasiconformal extension pre-Schwarzian derivative differential subordination

Citation

Hotta, Ikkei; Wang, Li-Mei. Quasiconformal extendability of integral transforms of Noshiro-Warschawski functions. Rocky Mountain J. Math. 47 (2017), no. 1, 185--204. doi:10.1216/RMJ-2017-47-1-185. https://projecteuclid.org/euclid.rmjm/1488531896.


Export citation

References

  • J.W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. Math. 17 (1915), 12–22.
  • J.M. Anderson, J. Becker and J. Gevirtz, First-order univalence criteria, interior chord-arc conditions, and quasidisks, Michigan Math. J. 56 (2008), 623–636.
  • F.G. Avkhadiev and L.A. Aksent'ev, The main results on sufficient conditions for an analytic function to be Schlicht, Russian Math. Surv. 30 (1975), 1–64.
  • J. Becker, Löwnersche Differentialgleichung und quasikonform fortsetzbare Schlichte Funktionen, J. reine angew. Math. 255 (1972), 23–43.
  • ––––, Über eine Golusinsche Ungleichung für quasikonform fortsetzbare Schlichte Funktionen, Math. Z. 131 (1973), 177–182.
  • ––––, Über die Lösungsstruktur einer Differentialgleichung in der konformen Abbildung, J. reine angew. Math. 285 (1976), 66–74.
  • J. Becker and Ch. Pommerenke, Schlichtheitskriterien und Jordangebiete, J. reine angew. Math. 354 (1984), 74–94.
  • Th. Betker, Löwner chains and quasiconformal extensions, Comp. Var. Th. Appl. 20 (1992), 107–111.
  • M. Chuaqui and J. Gevirtz, Quasidisks and the Noshiro-Warschawski criterion, Comp. Var. Th. Appl. 48 (2003), 967–985.
  • P.L. Duren, Univalent functions, Springer-Verlag, New York, 1983.
  • J. Gevirtz, On sharp first-order univalence criteria, Indiana Univ. Math. J. 36 (1987), 189–209.
  • ––––, The theory of sharp first-order univalence criteria, J. Anal. Math. 64 (1994), 173–202.
  • A.W. Goodman, Univalent functions, II, Mariner Publishing Co. Inc., Tampa, FL, 1983.
  • D.J. Hallenbeck and S. Ruscheweyh, Subordination by convex functions, Proc. Amer. Math. Soc. 52 (1975), 191–195.
  • F. Herzog and G. Piranian, On the univalence of functions whose derivative has a positive real part, Proc. Amer. Math. Soc. 2 (1951), 625–633.
  • E. Hille, Remarks on a paper by Zeev Nehari, Bull. Amer. Math. Soc. 55 (1949), 552–553.
  • I. Hotta, Loewner theory for quasiconformal extensions: Old and new, arXiv:1402.6006.
  • ––––, Explicit quasiconformal extensions and Löwner chains, Proc. Japan Acad. Math. Sci. 85 (2009), 108–111.
  • ––––, Löwner chains with complex leading coefficient, Monatsh. Math. 163 (2011), 315–325.
  • Y.J. Kim and E.P. Merkes, On an integral of powers of a spirallike function, Kyungpook Math. J. 12 (1972), 249–252.
  • Y.C. Kim and T. Sugawa, Growth and coefficient estimates for uniformly locally univalent functions on the unit disk, Rocky Mountain J. Math. 32 (2002), 179–200.
  • W. Kraus, Über den zusammenhang einiger charakteristiken eines einfach zusammenhängenden bereiches mit der kreisabbildung, Mit. Math. Giessen 21 (1932), 1–28.
  • J.G. Krzyż and Z. Lewandowski, On the integral of univalent functions, Bull. Acad. Polon. Sci. Math. Astron. Phys. 11 (1963), 447–448.
  • ––––, Correspondence between spirallike functions and starlike functions, Math. Nachr. 285 (2012), 322–331.
  • R.J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755–758.
  • T.H. MacGregor, The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 14 (1963), 514–520.
  • E.P. Merkes and D.J. Wright, On the univalence of a certain integral, Proc. Amer. Math. Soc. 27 (1971), 97–100.
  • Z. Nehari, The Schwarzian derivative and Schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545–551.
  • K. Noshiro, On the theory of Schlicht functions, J. Fac. Sci. Hokkaido Univ. 2 (1934)–(1935), 129–155.
  • J.A. Pfaltzgraff, Univalence of the integral of $f^{\prime} (z)^{\lambda}$, Bull. Lond. Math. Soc. 7 (1975), 254–256.
  • W.C. Royster, On the univalence of a certain integral, Michigan Math. J. 12 (1965), 385–387.
  • T. Sugawa, Quasiconformal extension of strongly spirallike functions, Comp. Meth. Funct. Th. 12 (2012), 19–30.
  • S. R. Tims, A theorem on functions Schlicht in convex domains, Proc. Lond. Math. Soc. 1 (1951), 200–205.
  • S.E. Warschawski, On the higher derivatives at the boundary in conformal mapping, Trans. Amer. Math. Soc. 38 (1935), 310–340.
  • J. Wolff, L'integral d'une fonction holomorphe et à partie réelle positive dans un demiplan est univalent, C.R. Acad. Sci. Paris 198 (1934), 1209–1210.